Limit theorems for sampling from finite populations

Bengt Rosén

TBD mathscidoc:1701.332219

Arkiv for Matematik, 5, (5), 383-424, 1964.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 824 downloads ] [ 0 comments ]
@inproceedings{bengt1964limit,
  title={Limit theorems for sampling from finite populations},
  author={Bengt Rosén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432480635028},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={5},
  pages={383-424},
  year={1964},
}
Bengt Rosén. Limit theorems for sampling from finite populations. 1964. Vol. 5. In Arkiv for Matematik. pp.383-424. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432480635028.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved